# SDR USAA2010012290162

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 30,185 hours, 12,129 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R247C
- Condition: Leaking
- Location: Apu Bay
- Part time: 57,571 hours, 24,935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 363 - PHX - CABIN ODOR - OILY, DIRTY SOCK SMELL NOTICED FROM PACKS WITH APU ON, MOSTLY DURING CRUISE AND DESCENT.  MAINTENANCE REMOVED AND REPLACED THE APU.
